On local first order structural stability of pairings of vector fields and functions

Marco Antonio Teixeira

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 2, page 228-249
  • ISSN: 0011-4642

How to cite

top

Teixeira, Marco Antonio. "On local first order structural stability of pairings of vector fields and functions." Czechoslovak Mathematical Journal 30.2 (1980): 228-249. <http://eudml.org/doc/13194>.

@article{Teixeira1980,
author = {Teixeira, Marco Antonio},
journal = {Czechoslovak Mathematical Journal},
keywords = {local first order structural stability of pairings of vector fields and functions; one-parameter families of field-functions; nontransversal contact of orbit with level set of a field function},
language = {eng},
number = {2},
pages = {228-249},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On local first order structural stability of pairings of vector fields and functions},
url = {http://eudml.org/doc/13194},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Teixeira, Marco Antonio
TI - On local first order structural stability of pairings of vector fields and functions
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 2
SP - 228
EP - 249
LA - eng
KW - local first order structural stability of pairings of vector fields and functions; one-parameter families of field-functions; nontransversal contact of orbit with level set of a field function
UR - http://eudml.org/doc/13194
ER -

References

top
  1. S. Lang, Introduction to Differentiable Manifolds, N. Y. Interscience (1962). (1962) Zbl0103.15101MR0155257
  2. J. Sotomayor, Generic One Parameter Families of Vector Fields on 2 - Dimensional Manifolds, - Publ. Math. IEHS, No. 43 (1974). (1974) 
  3. M. Teixeira, Generic Bifurcation in Manifolds with Boundary-Journal of Diff. Equations, - Vol. 25, I (1977). (1977) Zbl0315.58016MR0442994
  4. M. Teixeira, On Structural Stability of Pairings of Vector Fields and Functions, - to appear in Boletim da Sociedade Brasileira de Matemática. Zbl0419.58018MR0552028
  5. A. Mello, 10.1016/0022-0396(77)90166-8, - Journal of Diff. Equations - Vol. 24, 8-25 (1977). (1977) Zbl0338.58012MR0438396DOI10.1016/0022-0396(77)90166-8

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.